Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 12 found articles
 
 
  Obtaining lower bounds from the progressive hedging algorithm for stochastic mixed-integer programs
 
 
Title: Obtaining lower bounds from the progressive hedging algorithm for stochastic mixed-integer programs
Author: Gade, Dinakar
Hackebeil, Gabriel
Ryan, Sarah M.
Watson, Jean-Paul
Wets, Roger J.-B.
Woodruff, David L.
Appeared in: Mathematical programming
Paging: Volume 157 (2016) nr. 1 pages 47-67
Year: 2016
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands